Certain extremal problems of the theory of polynomial operators
Doklady Akademii Nauk, Tome 161 (1965) no. 5, pp. 999-1002
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_5_a0,
author = {D. L. Berman},
title = {Certain extremal problems of the theory of polynomial operators},
journal = {Doklady Akademii Nauk},
pages = {999--1002},
year = {1965},
volume = {161},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_5_a0/}
}
D. L. Berman. Certain extremal problems of the theory of polynomial operators. Doklady Akademii Nauk, Tome 161 (1965) no. 5, pp. 999-1002. http://geodesic.mathdoc.fr/item/DAN_1965_161_5_a0/